# SDR VNAA2012111200005

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 20,514 hours, 20,995 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 4772
- Condition: Failed
- Location: Anti-Ice Sys
- Part time: 20,514 hours, 20,995 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED CAPTAIN’S FRONT WINDOW CRACKED AND ELECTRICAL ARCING NOTICED.  CREW RETURNED TO GATE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED CAPTAIN’S FRONT WINDOW AND LEFT WINDSHIELD TEMPERATURE CONTROLLER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
